MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE LOOP CUTTER FS-410

AOMORI OLYMPUS CO., LTD. SINGLE USE LOOP CUTTER FS-410
Model Number FS-410U
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject device was used by the customer to remove the sutures of the j-tube instead of endo scissors.The suture then got stuck in the loop and the customer had to go in with a second scope and actual endo scissors to free the other scope and loop.The surgery was prolonged for about an hour.There were no reports of patient harm.

Brand Name
SINGLE USE LOOP CUTTER FS-410
Common Device Name
LOOP CUTTER
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key20445692
Report Number2429304-2024-0000437
Device Sequence Number8090851
Product Code PTS
UDI-Device Identifier04953170401053
UDI-Public04953170401053
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2024
Report Date (Section F) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFS-410U
Device Lot Number2XK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2024
Event Location Hospital
Date Report to Manufacturer09/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown